# SDR DHL2001805004

- Difficulty date: March 21, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Component: Comparator
- Component part number: 2588317907
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COMPASS SYSTEM NR 1 AND NR 2 ARE NOT SLAVING TO MAGNETIC HEADING, DG FUNCTION APPEARS NORMAL.  CLEANED CONNECTOR AT COMPASS COMPARATOR SYSTEM SLAVING NORMAL, SWUNG TO KNOWN HEADING, SYSTEM CHECKED OK IAW MM 34-24-0.
